# SDR UALA2009121403837

- Difficulty date: December 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 58,054 hours, 21,295 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Frayed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WIRES FRAYED AND EXPOSED AFT LT CABIN FLOOR.  SECURED EMERGENCY LIGHT POWER STRIP.  EMERGENCY LIGHTS OPS CHECKS OKAY.
